Journal article icon

Journal article

The syntax and semantics of entailment in duality theory

Publication status:
Published

Actions


Access Document


Publisher copy:
10.2307/2275875

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
JOURNAL OF SYMBOLIC LOGIC
Volume:
60
Issue:
4
Pages:
1087-1114
Publication date:
1995-12-05
DOI:
EISSN:
1943-5886
ISSN:
0022-4812
URN:
uuid:47f5c5a1-a8c8-4238-add2-ff44d570f9e0
Source identifiers:
28099
Local pid:
pubs:28099

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP